Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Lynn asked in HealthOther - Health · 1 decade ago

over dosing on inhaler?!?

i've over used my inhaler because i have really bad anxiety and i had no idea that i was only supposed to take 2 pufffs every 4 hours! and i use it ALOTTT and i know i overdosed, will i be ok if i just call me ashtma + allergy dr tmrw?! i've had heart papilations right after i found out? but they've gone away, now i'm just freaking out because my anxiety! will i be ok? the inhaler is xopenex hfa

1 Answer

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    If u read the label it says that it can increase your heart rate, increase breathing, and make u nervous. It's okay it's not going to kill u. But if you take like the WHOLE bottle...then that's a different story.

    Source(s): I got asthma
Still have questions? Get your answers by asking now.